MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X FIELD FRAME; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the pulsed field ablation atrial fibrillation procedure, there was a procedural delay.There was an issue initiating the magnetics.An attempt was made to reboot the amplifier, but the amplifier booted to a flashing orange.Troubleshooting included rebooting the amplifier again and disconnecting all the cables from the front of the amplifier, but the issue persisted.Everything was then disconnected except for the power and the amplifier was rebooted, which successfully got the amplifier back to a flashing green.All the cables were then reconnected and the amplifier booted to a solid green.The case was restarted, but the error message "unable to initiate magnetics" was still displayed.The amplifier was power cycled and the prs's came back online, but the amplifier began flashing orange again.In order to begin the case, the amplifier was replaced, but the issue was not resolved.After additional troubleshooting, it was determined that the ensite x field frame was the cause of the issue.About an hour was spent troubleshooting.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x field frame was received for evaluation.The field frame was connected, and communication was not established.There was a beeping sound and the prs sensors were not visible.Based on the information and investigation provided to abbott, the root cause was isolated to an abnormal functionality of the field frame.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X FIELD FRAME
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24842136
Report Number2184149-2026-00099
Device Sequence Number18417697
Product Code DQK
UDI-Device Identifier05415067032195
UDI-Public(01)05415067032195(10)8349016
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-FF-01
Device Catalogue NumberENSITE-FF-01
Device Lot Number8349016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient RaceWhite